# SDR CALA2013081290356

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 90,874 hours, 10,690 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR DENTED AND CRACKED 12" FROM AFT EDGE AND BOTTOM OF CARGO DOOR.  IAW ECRA 5230-01927 NEED TO ACP PERMANENT SRM SKIN REPAIR WITHIN 3 A-C CYCLES (PTC 10693 MAX) IAW SRM 52-30-01, REPAIR 2.  DVI REPAIR AREA IS TO BE ACP PRIOR TO EACH DEPARTURE CHECKING FOR ADDITIONAL DAMAGE.
